# SDR HEEA087834

- Difficulty date: June 17, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 8,665 hours
- Engine: Allsn 250C47B
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Part number: 206072334105
- Condition: Torn
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TORN.  REPLACED WITH SERVICEABLE PART.
